# SDR DALA2021011500252

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND HIDDEN DAMAGE CRACK ON ELECTRONIC RACT VERTICAL SUPPORT BETWEEN STA 1440 AND S-27R APPROXIMATELY (C2).  REPAIRED PER SRM 51-70-11.
